# SDR 96UAL900729

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Pratt & Whit, 534096
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, FOUND FUEL RUNNING OUT OF BOTTOM OF COWLING ON NR 1 ENGINE.  MOTORED ENGINE AND FOUND FUEL/OIL COOLER LEAKING FUEL OUT FORWARD VENT HOLE.  *S/D*  A  SEAL FAILED WITHIN THE FUEL/OIL COOLER, CAUSING THE FUEL TO LEAK OUT OF THE FUEL/OIL COOLER FORWARD VENT HOLE.  THE FUEL/OIL COOLER WAS REPLACED, OPERATIONS CHECK NORMAL.
